# SDR SWAA072930

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 16,014 hours, 10,779 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481015
- Part serial: 01194H3077
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L2 WINDOW ARCING DURING FLIGHT.  REMOVED AND REPLACED L2 WINDOW PER MM.
